Automorphism group of finite frames Journal Article


Author(s): Johnson, T.P.; Jayaprasad .P.N.
Article Title: Automorphism group of finite frames
Abstract: In this paper, we study about the relation between the group of permutations of the generator set and the automorphism group of a frame. As a result, we find some subgroups of the group of all permutations of the generator set can always induce automorphism groups of frames on any generator set for some relation set. We also find some subgroups of the group of all permutations of the generator set that never induce the automorphism group of frames on any generator set and relation set.
Journal Title: International journal of algebra and statistics
Volume: 11
Issue: 2
Publisher: Published by Modern Science Publishers  
Date Published: 2012
Start Page: 118
End Page: 123
Language: English